Journal of Electromagnetic Analysis and Applications

Vol.3 No.9(2011), Paper ID 7452, 8 pages

DOI:10.4236/jemaa.2011.39055

 

New Formula for Evaluating the Number of Unit Cell of a Finite Periodic Structure Considered as Infinite Periodic One

 

Samia Bouali, Taoufik Aguili

 

 

Copyright © 2011 Samia Bouali, Taoufik Aguili et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Bouali and T. Aguili, "New Formula for Evaluating the Number of Unit Cell of a Finite Periodic Structure Considered as Infinite Periodic One," Journal of Electromagnetic Analysis and Applications, Vol. 3 No. 9, 2011, pp. 343-350. doi: 10.4236/jemaa.2011.39055.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.